# SDR HNAA9690555

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905HA
- Make and model: Dhav DHC7102
- Aircraft serial: 070
- Engine: Pwa PT6A50
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Contl Unit
- Part number: 32447531917
- Condition: Failed
- Location: Nr 4 Eng
- Part time: 15,631 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3258 - DCA-BWI - THE NR 4 ENGINE TORQUE ROLLED BACK INFLIGHT AND NG DROPPED TO APPROXIMATELY 40 PERCENT.  THE ENGINE WAS SHUTDOWN INFLIGHT IAW STANDARD PROCEDURES.  THE AIRCRAFT TURNED BACK AND LANDED IN DCA WITHOUT INCIDENT.  REMOVED AND REPLACED THE NR 4 ENGINE FUEL CONTROL UNIT.  (M)
